# SDR REXA201100653

- Difficulty date: September 17, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 24,133 hours, 21,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD "J" ANGLE CORRODED BETWEEN LBL 9 AND RBL 9.  REPAIRED IAW SRM 51-40-11, 51-42-06, 51-21-11, 51-23-00.
